一类变号三点边值问题正解的存在性  

The Existence of Positive Solutions to Three-point Boundary Value Problem with Change of Sign

在线阅读下载全文

作  者:魏嘉[1] 王静[1] 

机构地区:[1]甘肃联合大学师范学院数学系,中国兰州730000

出  处:《湖南师范大学自然科学学报》2014年第2期72-77,共6页Journal of Natural Science of Hunan Normal University

基  金:甘肃省自然科学基金资助项目(3ZS042-B26-021);甘肃省教育厅科研基金资助项目(1013B-03)

摘  要:运用锥上的Guo-Krasnoselskij's不动点定理研究了一类非线性变号二阶三点边值问题至少一个正解的存在性.给出了与之相关联的线性二阶三点边值问题的格林函数及格林函数的一些性质.最后,作为应用,举例证明了所得结论的正确性.This paper investigates the existence of at least one positive solution to the nonlinear second-order three-point boundary value problem with change of sign by the application of the Guo-Krasnoselskij's fixed-point theorem in cones. The Green's function and some of its properties of the linear second-order three-point boundary value problem related to the nonlinear boundary value problem are provided. At last, an example is given to dem- onstrate the results of this study.

关 键 词:边值问题 变号 格林函数 正解 

分 类 号:O175[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象